# SDR WWMA9600027

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5419C000
- Condition: Overserviced
- Location: Left/Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED, A STRONG OIL/HYDRAULIC SMELL COMING FROM THE BLEED AIR.  MAINTENANCE DRAINED EXCESS OIL FROM BOTH THE LEFT AND RIGHT COOLING TURBINES, PERFORMED GROUND RUNS AND RELEASED THE AIRCRAFT TO SERVICE.
